# SDR HEEA967325

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8094L
- Make and model: Bell 206L
- Aircraft serial: 52125
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Erratic
- Location: Encoder
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS AN ERRATIC OUTPUT.
